MAUDE Adverse Event Report: MIZUHO OSI TRIOS SURGICAL TABLE; OPERATING TABLE

MIZUHO OSI TRIOS SURGICAL TABLE; OPERATING TABLE
Model Number 7803
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Unintended Extubation (4564)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An incident of patient falling from the table was reported.An operational check of the table was performed which concluded having no problem with the table.It was reported by or lead coordinator that one of the nurses had put some foot boards on the table which caused the incident of patient fall.This was deemed as operator's error with no reports of patient injury.
 
Additional Manufacturer Narrative
A fall was initially reported in relation to mizuho osi table.After communicating with user facility, they indicated that mizuho osi table was not involved in the incident.Thus, the initial report was erroneous.
 
Event or Problem Description
An incident of patient falling was reported.
 
Additional Manufacturer Narrative
Patient securement to the table was insufficient for the desired degree of tilt.
 
Event or Problem Description
Procedure was t5 to t10 laminectomy with microscopic dissection and tumor resection.Patient was prone, lower body secured to table.The table was airplaned to improve surgical access.Patient slid off the table onto the floor.

Brand Name
TRIOS SURGICAL TABLE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
2104291500
MDR Report Key14161950
Report Number2921578-2022-00006
Device Sequence Number2946130
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public00842430103957
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer04/11/2022
04/11/2022
Initial Report FDA Received Date04/20/2022
Supplement Report FDA Received Date05/27/2022
03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight105 KG